RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2000, Volume 67, Issue 5, Pages 778–787 (Mi mz895)  

This article is cited in 1 scientific paper (total in 1 paper)

Theorems on unions of $U$-sets

N. N. Kholshchevnikova

Moscow State Technological University "Stankin"

DOI: https://doi.org/10.4213/mzm895

Full text: PDF file (201 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2000, 67:5, 657–664

Bibliographic databases:

UDC: 517.5
Received: 13.05.1999

Citation: N. N. Kholshchevnikova, “Theorems on unions of $U$-sets”, Mat. Zametki, 67:5 (2000), 778–787; Math. Notes, 67:5 (2000), 657–664

Citation in format AMSBIB
\Bibitem{Kho00}
\by N.~N.~Kholshchevnikova
\paper Theorems on unions of $U$-sets
\jour Mat. Zametki
\yr 2000
\vol 67
\issue 5
\pages 778--787
\mathnet{http://mi.mathnet.ru/mz895}
\crossref{https://doi.org/10.4213/mzm895}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1822626}
\zmath{https://zbmath.org/?q=an:0987.42014}
\transl
\jour Math. Notes
\yr 2000
\vol 67
\issue 5
\pages 657--664
\crossref{https://doi.org/10.1007/BF02676339}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000088603800016}


Linking options:
  • http://mi.mathnet.ru/eng/mz895
  • https://doi.org/10.4213/mzm895
  • http://mi.mathnet.ru/eng/mz/v67/i5/p778

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. N. Kholshchevnikova, “Union of sets of uniqueness for multiple Walsh and multiple trigonometric series”, Sb. Math., 193:4 (2002), 609–633  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:315
    Full text:74
    References:46
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020